Items where Author is "Grbić, Jelena"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Grbić, Jelena and Theriault, Stephen (2007) The homotopy type of the complement coordinate subspace arrangement. Topology, 46 (4). pp. 377-400. ISSN 0040-9383

Grbić, Jelena and Wu, Jie (2006) Natural transformations of tensor algebras and representations of combinatorial groups. Algebraic and Geometric Topology, 6. pp. 2189-2228. ISSN 1472-2747

Grbić, Jelena (2006) Universal homotopy associative, homotopy commutative $H$-spaces and the EHP spectral sequence. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (3). pp. 377-400. ISSN 0305-0041

Grbić, Jelena (2006) Universal homotopy associative, homotopy commutative H-spaces and the EHP spectral sequences. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (3). pp. 377-400. ISSN 0305-0041

Grbić, Jelena (2006) The cohomology of certain 2-local finite groups. Manuscripta Mathematica, 120 (3). pp. 307-318. ISSN 0025-2611

This list was generated on Thu Nov 14 01:00:33 2019 GMT.